# SDR DXTR2014061002

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 6,888 hours, 5,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT NEAR NOSE JACK PAD, FWD PRESSURE BULKHEAD AREA.  ACCOMPLISHED NDT EDDY CURRENT & ULTRASONIC INSPECTION AT LT LOWER FORWARD PRESSURE BULKHEAD AREA AROUND JACK POINT FOR CRACKS & TO VERIFY REMAINING THICKNESS. NO CRACKS NOTED IN THE AREA OF INSPECTION.  MINIMUM REMAINING THINKNESS IN AREA IS .030"-.031", NORMAL THICKNESS IS .032". COLD WORKED DEFORMED AREA TO BEST MATCH SURROUNDING FUSELAGE STRUCTURE AT NOSE JACK PAD REF AQRD ERO-575609.
